Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I was taking liquor for last 25 years. now I

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1315 Questions
Question
I was taking liquor for last 25 years. now I stopped drinking due to fatty liver stage 2 and after seven months again i checked sgpt . My sgpt didn't come to the normal reading. however, it has reduced from 75 to 47. can u advice me
Posted Sat, 25 Nov 2017 in Digestion and Bowels
Follow-up: I was taking liquor for last 25 years. now I 11 minutes later
- any medicine is available for fatty liver due to alcohol consumption ?
- my weight is 114 kg
- it is my assumption only that fatty liver is due to drinking.
- if it is due to over weight then what is the medication ?
- can i take medicine for both the reason mentioned above ?
 
 
Answered by Dr. Suma Parinam 34 minutes later
Brief Answer:
Vitamin E supplement n weight loss

Detailed Answer:
Hi,
At this time there is no definitive therapy to reverse except for behaviour modifications n weight loss.
It is believed that vitamin E supplement can be moderately benefit.
Yes you should consider weight loss both with behaviour and medications. However I suggest seeking advise from endocrinologist n hepatologist.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor